MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/00007611-199206000-00020

Медицинская библиотека · Southern medical journal · 1992

Interleukin-2-induced dermatotoxicity resembling toxic epidermal necrolysis.

Wiener J S, Tucker J A, Walther P J

Клинический случайСтатьяПеревод в очереди

Аннотация

Interleukin-2 is a promising new immunotherapeutic antineoplastic agent, but it can cause severe multiorgan toxicity. Although dermatologic toxicity is seen in most patients receiving IL-2 therapy, it is usually manifested as pruritus and an erythematous macular rash, which resolve quickly once infusion is terminated. We have described a patient who was allergic to multiple drugs and who had sloughing of large sheets of epidermis over 75% of body surface area during IL-2 therapy. Clinically, this was indistinguishable from toxic epidermal necrolysis, but the findings on skin biopsy were nonspecific for any dermatitides. The skin healed after cessation of IL-2 infusion, but the rash recurred upon resuming infusion at a lesser dose, indicting IL-2 as the probable causative agent. This unique dermatologic sensitivity to IL-2 suggests that IL-2 could act directly as a promoter in dermatologic disease. Patients with a history of allergic reactions to other unrelated drugs should be monitored carefully for unusual bullous dermatologic changes during IL-2 therapy.

Для цитирования: Wiener J S, Tucker J A, Walther P J. Interleukin-2-induced dermatotoxicity resembling toxic epidermal necrolysis.. Southern medical journal. 1992. DOI: 10.1097/00007611-199206000-00020.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.